NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

插导尿管时使用哪种技术?

  1. A仅男性患者使用无菌技术
  2. B无菌技术
  3. C不戴手套的清洁技术
  4. D不需要特殊技术
2.护理学基础困难

A patient with dementia keeps getting out of bed at night. What is the best first nursing approach?

  1. ARaise the bed rails and leave the patient alone
  2. BLook for an unmet need such as toileting, pain, hunger or thirst
  3. CTie a sheet across the bed to keep the patient in
  4. DAsk the doctor to prescribe a sedative so the patient sleeps through the night
3.感染控制与患者安全中等

A patient receiving continuous nasogastric feeding has pulled the tube partly out. What should the nurse do first?

  1. AIncrease the feed rate to make up for the lost time
  2. BTape the tube in its new position and continue
  3. CPush the tube back in and restart the feed
  4. DStop the feeding until the tube position is checked
4.感染控制与患者安全困难

In START triage, a casualty cannot walk and is breathing 36 times a minute. Which category applies?

  1. ARed (immediate)
  2. BBlack (expectant or dead)
  3. CYellow (delayed)
  4. DGreen (minor)
5.优先排序与委派中等

An anxious patient is breathing very fast and has tingling fingers. The blood gas shows pH 7.51 and PaCO₂ 29 mmHg (3.9 kPa). What should the nurse do first?

  1. AEncourage the patient to breathe even faster
  2. BStay with the patient and coach slow, calm breathing
  3. CGive IV sodium bicarbonate as soon as it can be found
  4. DGive oxygen at the highest flow and leave the room
6.优先排序与委派困难

A patient on airborne precautions for suspected tuberculosis must go to the radiology department. What should the patient wear during transport?

  1. AGloves and a gown only
  2. BA fit-tested N95 respirator
  3. CA surgical mask
  4. DNothing, if the trip is short
7.临床护理中等

A patient with Guillain–Barré syndrome has weakness spreading upwards from the legs. Which monitoring is most important?

  1. AVisual acuity
  2. BBlood glucose, measured once a day before breakfast
  3. CBreathing function, such as forced vital capacity
  4. DWeekly weight
8.临床护理困难

A severely hypothermic patient is in cardiac arrest. Why is resuscitation usually continued until they are rewarmed?

  1. AThe cold protects the brain, so recovery may be possible after long resuscitation
  2. BCold patients cannot be defibrillated at all, so CPR is the only possible treatment
  3. CHypothermia always causes brain death quickly
  4. DAdrenaline works better in cold patients
9.实验室检查值与电解质中等

How should a blood sample for serum ammonia be handled?

  1. APlaced on ice and sent to the laboratory at once
  2. BShaken firmly to mix it before it is sent away
  3. CLeft at room temperature for several hours first
  4. DKept warm and sent with the next routine batch
10.实验室检查值与电解质困难

A child with sickle cell disease and a recent viral illness is pale and tired. The hemoglobin has fallen sharply, and the reticulocyte count is very low. What is the most likely problem?

  1. AA normal finding in sickle cell disease
  2. BIron deficiency from a poor diet over months
  3. CA vaso-occlusive pain crisis in the bones
  4. DAn aplastic crisis, often caused by parvovirus B19
11.药理学中等

What should the nurse teach a patient starting nitrofurantoin?

  1. AStop it as soon as the burning settles
  2. BTake it on an empty stomach with an antacid
  3. CExpect blue urine, which shows that the drug is working well
  4. DTake it with food, and the urine may turn dark yellow or brown
12.药理学困难

有些受体即使没有激动剂也表现出活性。在这类受体上,反向激动剂与中性拮抗剂有何不同?

  1. A它使活性降到基础水平以下
  2. B它永久破坏受体
  3. C单独给药时没有作用
  4. D它使活性升高到基础水平以上
13.内外科护理:心血管与呼吸中等

A patient with diabetes is starting a beta-blocker. What should the nurse teach about hypoglycaemia?

  1. AHypoglycaemia will always cause a very slow and weak pulse
  2. BSome warning signs, such as a fast heartbeat, may be masked
  3. CThe beta-blocker will prevent all episodes of hypoglycaemia
  4. DInsulin should be stopped while taking a beta-blocker
14.内外科护理:心血管与呼吸困难

一名哮喘患者有服用阿司匹林后喘息的病史。术后疼痛被开具了布洛芬。护士应怎么做?

  1. A仅在疼痛评分高于 8/10 时给药
  2. B暂停给药并要求更换其他药物
  3. C与缓解型吸入器同时给药
  4. D给药,因为布洛芬与阿司匹林无关
15.内外科护理:神经、内分泌与肾脏中等

Which lifestyle advice best helps a patient with epilepsy reduce their seizures?

  1. AAvoid all physical exercise and stay indoors
  2. BSkip a dose on days without any warning signs
  3. CKeep regular sleep and take every dose on time
  4. DDrink coffee in the evening to stay alert
16.内外科护理:神经、内分泌与肾脏困难

A patient with stable epilepsy on phenytoin started a new medicine last week. They now have nystagmus, an unsteady gait and slurred speech. What should the nurse do?

  1. AEncourage the patient to walk more to improve their balance
  2. BSuspect phenytoin toxicity, hold the next dose and ask for a drug level
  3. CSuspect a new stroke and give aspirin straight away before any scan
  4. DGive the next phenytoin dose early to prevent a seizure
17.内外科护理:消化、围手术期与肿瘤中等

Why do patients usually have a dental review before radiotherapy to the head and neck?

  1. AThe dentist gives the radiotherapy
  2. BIt causes dry mouth and raises the risk of decay and jaw damage
  3. CTeeth block the radiation beam completely
  4. DRadiotherapy can only be given once all the teeth have been removed
18.内外科护理:消化、围手术期与肿瘤困难

A patient took a large paracetamol (acetaminophen) overdose 6 hours ago and says they feel completely well. Which statement is correct?

  1. AFeeling well means the dose was too small to cause harm
  2. BTreatment is not needed if the patient has not vomited
  3. CLiver damage may still develop, and appears only days later
  4. DLiver damage after paracetamol occurs only within the first hour or so
19.产科护理中等

一名对风疹无免疫力的产妇在出院前接种疫苗。必须给予哪项建议?

  1. A6 个月后重复接种疫苗
  2. B停止母乳喂养 4 周
  3. C2 天内远离新生儿
  4. D至少 4 周内避免怀孕
20.产科护理困难

A nurse is teaching a mother how to prevent shaken baby syndrome. Which statement shows a need for further teaching?

  1. A"If I get too frustrated, I will put him in his cot and step away for a few minutes."
  2. B"Crying often increases in the first weeks, and that can be normal."
  3. C"If I feel very angry, it is fine to shake him a little to stop the crying."
  4. D"I can call someone to help when I feel overwhelmed."
21.儿科护理中等

How should a parent respond to a 2-year-old's temper tantrum in a safe place?

  1. ASmack the child to show that tantrums are not allowed
  2. BGive the child the sweet he wants so the tantrum stops
  3. CShout loudly at the child to make the tantrum stop sooner
  4. DStay calm, keep the child safe and do not give in to the demand
22.儿科护理困难

A 9-year-old with Down syndrome has new neck pain, clumsy walking and changes in bladder control. What should the nurse suspect?

  1. AA simple urinary infection causing tiredness
  2. BAtlantoaxial instability with spinal cord compression
  3. CGrowing pains in the legs
  4. DThe normal low muscle tone of Down syndrome getting worse with age
23.精神科护理中等

对于服用奥氮平等第二代抗精神病药的患者,哪项监测尤其重要?

  1. A仅听力和视力,因为这些最易受该药影响
  2. B仅血小板计数
  3. C体重、腰围、血糖和血脂
  4. D仅骨密度
24.精神科护理困难

On the fourth day after giving birth, a mother is tearful and moody but is caring for her baby, eating and sleeping when she can. What is the most appropriate nursing response?

  1. ATell her that antidepressants must be started at once
  2. BArrange an emergency psychiatric admission today
  3. CExplain that these "baby blues" are common, offer support and advise her to seek help if they last more than about 2 weeks
  4. DAdvise her to stop breastfeeding and let others feed the baby at night so that she can rest and recover
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C98.6 °F? °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 98.6 °F。用 °C = (°F − 32) × 5/9 把它换算为摄氏度T。取到一位小数。

98.6 °F
T = °C
26.护理数学与单位换算困难
½ tsp · 2/天 · 7 d? × 150 mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液½ tsp,每 12 小时一次,共 7 天。混悬液每瓶 150 mL。按1 tsp = 5 mL,必须提供多少整瓶N才能完成疗程?

½ tsp每 12 小时一次7 天150 mL1 tsp = 5 mL
N =
27.剂量计算中等
22 kg2 mg/kgD = ? mg

某患者体重 22 kg,医嘱为单次给药 2 mg/kg。求剂量 D(mg)。

22 kg2 mg/kg
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 430 单位的药物,药液规格为 1000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

430 units1000 units/mL
V = mL
29.静脉输液速度中等
V = ?15 gtt/mL40 gtt/min12 h

滴注以 40 gtt/min 的速度通过滴系数为 15 gtt/mL 的输液器。患者在 12 小时内接受多少毫升 V?

40 gtt/min15 gtt/mL12 h
V = mL
30.静脉输液速度困难
200 mg100 mL60 gtt/mL150 mg/h? gtt/min

将 200 mg 药物稀释于 100 mL 中,通过滴系数为 60 gtt/mL 的输液器重力滴注。医嘱为每小时 150 mg。求滴速 R,以每分钟滴数表示。

200 mg/100 mL150 mg/h60 gtt/mL
R = gtt/min
31.静脉输液与液体平衡中等
入量出量12 小时班次果冻120 mL茶150 mL冰屑240 mL静脉输液50 mL/h × 12 h静脉抗生素1 × 50 mL尿液475 mL尿液350 mL伤口引流120 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

果冻: 120 mL茶: 150 mL冰屑: 240 mL静脉输液: 50 mL/h × 12 h静脉抗生素: 1 × 50 mL尿液: 475 mL尿液: 350 mL伤口引流: 120 mL
B = mL
32.静脉输液与液体平衡困难
500 mL200 mL 已输入100 mL/h16:00t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 100 mL/h 输注。到 16:00 时已输入 200 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL200 mL 已输入100 mL/h
t = h
33.临床评估评分中等
轻度中度重度

练习题(虚构数值,不作为临床指导)。 一位头部损伤后的练习患者呼唤时睁眼,对人物、地点和时间定向正常,最佳运动反应表现为:把肢体从压迫处缩回(正常屈曲)。 算出 GCS 并据此对头部损伤分级。点击你的答案。

  1. 1轻度
  2. 2中度
  3. 3重度
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 14 次/分,SpO₂ 90%吸室内空气,血压 118/70 mmHg,脉搏 120 次/分,清醒,体温 38.0 °C。患者属于哪个临床风险组?点击它。

RR 14SpO₂ 90%空气SBP 118HR 120AT 38.0 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: B · 无菌技术

为什么是这个答案

导尿管采用无菌技术和无菌物品插入,以减少导管相关尿路感染。

答案

B · 无菌技术
2.护理学基础

答案: B · Look for an unmet need such as toileting, pain, hunger or thirst

为什么是这个答案

Restlessness in dementia often has a cause, such as needing the toilet, pain or being cold. Meeting the need is safer than restraint or sedation, which increase the risk of harm.

答案

B · Look for an unmet need such as toileting, pain, hunger or thirst
3.感染控制与患者安全

答案: D · Stop the feeding until the tube position is checked

为什么是这个答案

A displaced tube may now sit in the esophagus or airway. The feeding is stopped and the tube is not pushed back blindly. Its position is checked according to policy, or it is replaced.

答案

D · Stop the feeding until the tube position is checked
4.感染控制与患者安全

答案: A · Red (immediate)

为什么是这个答案

In START, a non-walking casualty who is breathing more than 30 times a minute is tagged red, immediate. Fast breathing suggests a serious problem that needs urgent treatment.

答案

A · Red (immediate)
5.优先排序与委派

答案: B · Stay with the patient and coach slow, calm breathing

为什么是这个答案

These results show respiratory alkalosis caused by hyperventilation. Calming the patient and coaching slower breathing lets carbon dioxide return to normal; the nurse also looks for physical causes.

答案

B · Stay with the patient and coach slow, calm breathing
6.优先排序与委派

答案: C · A surgical mask

为什么是这个答案

A patient with an airborne infection wears a surgical mask outside the isolation room to contain respiratory particles. Staff caring for the patient wear fit-tested respirators, and the receiving department is told in advance.

答案

C · A surgical mask
7.临床护理

答案: C · Breathing function, such as forced vital capacity

为什么是这个答案

Guillain–Barré syndrome can paralyse the respiratory muscles. Serial vital capacity measurements help identify patients who need ventilation before they deteriorate.

答案

C · Breathing function, such as forced vital capacity
8.临床护理

答案: A · The cold protects the brain, so recovery may be possible after long resuscitation

为什么是这个答案

Hypothermia reduces the brain's oxygen needs, and good recoveries have occurred after long resuscitation. Death is usually not confirmed until the patient has been rewarmed, unless injuries are clearly not survivable.

答案

A · The cold protects the brain, so recovery may be possible after long resuscitation
9.实验室检查值与电解质

答案: A · Placed on ice and sent to the laboratory at once

为什么是这个答案

Ammonia can rise in a standing sample as red cells and proteins break down. The sample is usually placed on ice and analyzed promptly to avoid a falsely high result.

答案

A · Placed on ice and sent to the laboratory at once
10.实验室检查值与电解质

答案: D · An aplastic crisis, often caused by parvovirus B19

为什么是这个答案

Patients with sickle cell disease depend on a high reticulocyte count because their red cells live only a short time. Parvovirus B19 can stop red cell production for days, causing a rapid fall in hemoglobin with very low reticulocytes. Transfusion may be needed.核对依据: Reticulocyte Count · MedlinePlus (NIH) (2024)

答案

D · An aplastic crisis, often caused by parvovirus B19
11.药理学

答案: D · Take it with food, and the urine may turn dark yellow or brown

为什么是这个答案

Nitrofurantoin is taken with food to reduce nausea and can harmlessly darken the urine. The full course is completed, and cough, breathlessness or numbness should be reported.

答案

D · Take it with food, and the urine may turn dark yellow or brown
12.药理学

答案: A · 它使活性降到基础水平以下

为什么是这个答案

中性拮抗剂只是阻断激动剂,基础活性不变。反向激动剂稳定受体的非活性状态,因此组成性活性降到基础水平以下。

答案

A · 它使活性降到基础水平以下
13.内外科护理:心血管与呼吸

答案: B · Some warning signs, such as a fast heartbeat, may be masked

为什么是这个答案

Beta-blockers can blunt adrenergic symptoms of hypoglycaemia such as palpitations and tremor. Sweating usually remains. Patients should check their glucose if they feel unwell and know their other warning signs.

答案

B · Some warning signs, such as a fast heartbeat, may be masked
14.内外科护理:心血管与呼吸

答案: B · 暂停给药并要求更换其他药物

为什么是这个答案

在 NSAID 加重性呼吸道疾病中,阿司匹林和其他抑制 COX-1 的 NSAID 可诱发严重支气管痉挛。有阿司匹林反应史的患者,未经专科建议不应使用其他 NSAID。常规剂量的对乙酰氨基酚一般耐受良好。

答案

B · 暂停给药并要求更换其他药物
15.内外科护理:神经、内分泌与肾脏

答案: C · Keep regular sleep and take every dose on time

为什么是这个答案

Missed doses and lack of sleep are among the most common seizure triggers. Excess alcohol and, in some people, flashing lights are others. Most people can exercise safely, with sensible precautions such as not swimming alone.

答案

C · Keep regular sleep and take every dose on time
16.内外科护理:神经、内分泌与肾脏

答案: B · Suspect phenytoin toxicity, hold the next dose and ask for a drug level

为什么是这个答案

Nystagmus, ataxia and slurred speech are classic signs of phenytoin toxicity. Interacting drugs can raise its level. The nurse holds the dose, ensures safety and escalates for a level and a review. A new neurological deficit still needs medical assessment.

答案

B · Suspect phenytoin toxicity, hold the next dose and ask for a drug level
17.内外科护理:消化、围手术期与肿瘤

答案: B · It causes dry mouth and raises the risk of decay and jaw damage

为什么是这个答案

Head and neck radiotherapy damages salivary glands, causing xerostomia and dental decay, and can cause osteoradionecrosis of the jaw after extractions. Dental treatment is done first, with careful oral hygiene and fluoride.

答案

B · It causes dry mouth and raises the risk of decay and jaw damage
18.内外科护理:消化、围手术期与肿瘤

答案: C · Liver damage may still develop, and appears only days later

为什么是这个答案

Early after paracetamol overdose, patients often have no or few symptoms, but liver injury peaks after about 3–4 days. Treatment with acetylcysteine is guided by timed paracetamol levels and the history.

答案

C · Liver damage may still develop, and appears only days later
19.产科护理

答案: D · 至少 4 周内避免怀孕

为什么是这个答案

风疹疫苗含有减毒活病毒,因此接种后至少 4 周内应避免怀孕。它与母乳喂养并不冲突。

答案

D · 至少 4 周内避免怀孕
20.产科护理

答案: C · "If I feel very angry, it is fine to shake him a little to stop the crying."

为什么是这个答案

Shaking a baby can cause brain injury, retinal haemorrhages and death. Parents are taught that crying is normal, to put the baby down safely and step away when frustrated, and to ask for help.

答案

C · "If I feel very angry, it is fine to shake him a little to stop the crying."
21.儿科护理

答案: D · Stay calm, keep the child safe and do not give in to the demand

为什么是这个答案

Tantrums are normal as toddlers seek autonomy but cannot yet manage frustration. Staying calm, keeping the child safe, ignoring the outburst and giving attention for calm behaviour work best; giving in reinforces tantrums.

答案

D · Stay calm, keep the child safe and do not give in to the demand
22.儿科护理

答案: B · Atlantoaxial instability with spinal cord compression

为什么是这个答案

Children with Down syndrome can have instability between the first two cervical vertebrae. Neck pain, changes in gait, weakness and bladder or bowel changes suggest cord compression and need urgent assessment.

答案

B · Atlantoaxial instability with spinal cord compression
23.精神科护理

答案: C · 体重、腰围、血糖和血脂

为什么是这个答案

许多第二代抗精神病药会引起体重增加、胰岛素抵抗和血脂异常。应在基线时和治疗期间定期进行代谢监测。

答案

C · 体重、腰围、血糖和血脂
24.精神科护理

答案: C · Explain that these "baby blues" are common, offer support and advise her to seek help if they last more than about 2 weeks

为什么是这个答案

Baby blues are common in the first days after birth and usually resolve within 2 weeks. Symptoms that last longer or are severe may indicate postpartum depression and need assessment.

答案

C · Explain that these "baby blues" are common, offer support and advise her to seek help if they last more than about 2 weeks
25.护理数学与单位换算

答案: T = 37 °C

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

减去 32

98.6 − 32 = 66.6

乘以 5/9

T = 66.6·5/9 = 37 °C

答案

T = 37 °C
26.护理数学与单位换算

答案: N = 1

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

总体积

2.5 mL × 2 × 7 = 35 mL

瓶数

35/150 = 0.2333 → N = 1

答案

N = 1
27.剂量计算

答案: D = 44 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

剂量

2·22 = 44 mg

答案

D = 44 mg
28.剂量计算

答案: V = 0.43 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 430/1000 = 0.43 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.43 mL
29.静脉输液速度

答案: V = 1920 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

40·60/15 = 160 mL/h

体积

V = 160·12 = 1920 mL

答案

V = 1920 mL
30.静脉输液速度

答案: R = 75 gtt/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

200/100 = 2 mg/mL

每小时容量

150/2 = 75 mL/h

滴速

R = 75·60/60 = 75 gtt/min

答案

R = 75 gtt/min
31.静脉输液与液体平衡

答案: B = 95 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 120 + 150 = 270 mL
冰屑: 240/2 = 120 mL
静脉输液: 50·12 = 600 mL
静脉抗生素: 1·50 = 50 mL
总入量 = 1040 mL

总出量

475 + 350 + 120 = 945 mL

平衡

B = 1040 − 945 = 95 mL

答案

B = 95 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: t = 3 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 200 = 300 mL

时间

t = 300/100 = 3 h

答案

t = 3 h

约为 3 h 00 min,所以袋子大约在 19:00 输完。

33.临床评估评分

答案: 中度

格拉斯哥昏迷量表:把三个方面的最佳反应相加。睁眼 E:4 自发,3 对声音或言语,2 对压迫,1 无。言语 V:5 定向正常,4 意识模糊,3 用词不恰当,2 发出无法理解的声音,1 无。运动 M:6 遵嘱动作,5 定位,4 正常屈曲(回缩),3 异常屈曲,2 伸展,1 无。总分为 3 至 15。头部损伤后,13–15 通常称为轻度,9–12 为中度,3–8 为重度。

为每个方面评分

E: 呼唤时睁眼 → 3
V: 对人物、地点和时间定向正常 → 5
M: 把肢体从压迫处缩回(正常屈曲) → 4

相加

GCS = 3 + 5 + 4 = 12

严重程度

GCS 12 → 中度

答案

中度
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 14/min → 0
SpO₂ 90% → 3
吸空气 → 0
SBP 118 mmHg → 0
HR 120/min → 2
清醒 (A) → 0
T 38.0 °C → 0

总分和红色分值

NEWS2 = 0 + 3 + 0 + 0 + 2 + 0 + 0 = 5
至少有一个参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions